T Nation

Feeling some Gyno

So, I’m on 200mg test and 200mg deca per week. I’m in the end of week two and my nips are sensitive. My right nip is more sensitive than my left and it feels like there may be the beginning of gyno development under/around the nipple. I have Aromasin but didn’t want to take it as I read that several others on trt did not need an AI. However, given my circumstances I took 1mg today and will continue to take .5mg every 4 days as my doctor originally prescribed. There is nothing visual going on but I can feel my right nipple seems to have some gyno.

Do you all think .5mg every 4 days is appropriate moving forward? Should I take something else? Should I stop deca? Thanks for any guidance.

This should be in the pharma thread. 200 of T and D is not TRT.

For symptoms of gyno you want to use a SERM like Nolvadex (Tamoxifen) ideally.

Just at week 2 of both compounds? Or were you running test and just added the deca?

Are you sure this is Aromasin and not Arimadex? Aromasin is usually a much higher dosage per tablet.

I don’t know why you’re using deca.

As for the gyno, doing what your doctor prescribes seems wise. When are you planning on having your estrogen tested?
Many guys on here have sworn off all AI. That doesn’t mean you should never use it. Get tested, keep reading, stay in communication with your doctor.

Also consider, puffy nips, sensitive nips don’t necessarily mean gyno development. It may or may not be developing. Get a test so you have some data to look at.

Dude we don’t need to discuss trivial semantics. All substances are prescribed to me from an anti-aging clinic and I have low free T. Not doing or obtaining underground gear.

Week 2 of both compounds.

It’s anastrozole.

This is helpful thank you.

You’re going to be hurting yourself quite a bit with the Anastrozole (Arimidex) if you are taking deca. Combining deca with TRT, especially with the dosages you are using, will result in very low E2 levels. Then you are adding 1mg a week of your AI. This is the path to disaster.

Eliminate the AI immediately. Even with 200T and 200D, you may still wind up deficient in E2 after awhile.

Thank you for the feedback. So stop the AI. Anything else you recommend? Maybe stop the deca? I read that prolactin can cause gyno, do you think this is true?

High levels of prolactin can… but the levels typically need to be extremely higher than the clinical range.

This is of no insult to you, as I realize it is your doc that prescribed you this and you’re just doing what he said, but it is a ridiculous starting protocol for TRT. Literally up there with some of the worst I’ve seen.

Personally, I’d ditch the deca, at least for now. Get your T dose dialed in first. At the minimum, split up your dose you so take 100mg twice a week. Don’t take the whole 200 once a week. Ditch the AI now. Learn all you can about deca before you introduce it.

1 Like

Funny thing about research. There is almost always conflicting info.

Roger that. So I will ditch the deca and the AI and keep test at 200mg weekly. I have 25g insulin syringes so maybe doing daily doses of test would help offset any spikes in estrogen that may be contributing to this gyno.

That is a very, very good plan. Start there. Learn about deca in the meantime.

Keep in mind that even the 200mg a week may be too much for you. You’ll have to determine what YOUR best dose is. Forget about what everyone else’s best dose is.

Ok I figured as much. So deca and test, while both possibly cause gyno, they typically due it via different pathways and neither dose is high enough to usually warrant gyno. I like @dbossa advice however. Get dialed in on TRT only first. 200mg may be too high for you but it could also be the initial reaction to change in hormones and may subside.

2 Likes

Roger that. Thanks for the feedback!

1 Like